# SDR AALA20100506DFW02

- Difficulty date: May 4, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 37,324 hours, 5,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY RIGHT SIDE ESCAPE PATH LIGHTING WIRES EXPOSED INSIDE CABINET 371.  INSTALLED COVER ON FORWARD GALLEY RIGHT SIDE ESCAPE PATH LIGHTING WIRES.
